# SDR 20010406CW005

- Difficulty date: February 20, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Plate
- Part number: 144490
- Condition: Cracked
- Location: Actuator
- Part time: 41,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING LUGS CRACKED AND BROKEN ON THE PLATE.  PROBABLE CAUSE,  FATIGUE, OVERSTRESSED.
